MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. UNSPECIFIED SPINNING SPIROS DEVICE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. UNSPECIFIED SPINNING SPIROS DEVICE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number UNKNOWN
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Anxiety (2328); Chemical Exposure (2570); Skin Inflammation/ Irritation (4545)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The complaint/event involved an unspecified spinning spiros® device.Leaks were reported at the port of an unspecified spinning spiro, non-return valve (=k zero adapter).The leakage was in the area where the connection valve was used.These were the following negative effects that were reported: 1.Unclear quantity of cytostatics actually infused.2.Skin irritation due to leaking cytostatics.3.Stressful situation for the patient (psychological component).4.Danger to third parties due to the uncontrolled release of cytostatic drugs.Product details are as follow: 1.K-zero adapter ref m79400849y, lot 32221354.2.Powerloc maxport needle: size 19 gx0.75, ref 0141975, lot asgxfc055.3.Spinning spiro (doc sid 4000 or doc sid 4000 r) 4.Elastomer pump.There was no report of any patient harm.
 
Additional Manufacturer Narrative
The complaint of leaks on spiros cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) review couldn't be performed due to the lot number for this complaint was unknown.

Brand Name
UNSPECIFIED SPINNING SPIROS DEVICE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21905407
Report Number9617594-2025-00832
Device Sequence Number8728925
Product Code FPA
UDI-Device Identifier00840619027568
UDI-Public00840619027568
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K082806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
K-ZERO ADAPTER REFM79400849Y LOT 32221354, MFR UNK.; POWERLOCMAXPORTNDL: GX.75R#0141975LOTGXFC055.; UNSPECIFIED CYTOSTATIC DRUGS, MFR UNK.; UNSPECIFIED ELASTOMER PUMP, MFR UNK.
Patient SexUnknown